# SDR SWAA042775

- Difficulty date: September 23, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N437WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29832
- Aircraft time: 4,503 hours, 2,492 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1619
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK, FOUND AFT ENTRY DOOR EMERGENCY EXTERIOR LIGHT INOP.  RELAMPED PER MM.
